Foto del docente

Stefano Francaviglia

Professore ordinario

Dipartimento di Matematica

Settore scientifico disciplinare: MAT/03 GEOMETRIA

Pubblicazioni

Coordinamento del progetto: Geometric and Harmonic Analysis with Interdisciplinary Applications.

Francaviglia, Stefano; Martino, Armando, Displacements of automorphisms of free groups I: Displacement functions, minpoints and train tracks, «TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY», 2021, 374, pp. 3215 - 3264 [articolo]

Francaviglia S.; Martino A.; Syrigos D., The minimally displaced set of an irreducible automorphism of FN is co-compact, «ARCHIV DER MATHEMATIK», 2021, 116, pp. 369 - 383 [articolo]

Stefano Francaviglia, Armando Martino, Dionysios Syrigos, The mimimally displaced set of an irreducible automorphism is locally finite, «GLASNIK MATEMATICKI. SERIJA 3», 2020, 55, pp. 301 - 336 [articolo]

Stefano Francaviglia, Topologia Seconda Edizione, Bologna, Edizione indipendente, 2020, pp. 209 . [libro]

Stefano Francaviglia; Alessio Savini, Volume rigidity at ideal points of the character variety of hyperbolic 3-manifolds, «ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE», 2020, XX, pp. 1325 - 1344 [articolo]

Francaviglia, Stefano, Topologia, bologna, stefano francaviglia, 2018, pp. 161 . [libro]

francaviglia, Geometria e Algebra T., Pianoro, stefano francaviglia, 2017, pp. 229 . [libro]

Francaviglia, Stefano, Geometria e algebra T., bologna, stefano francaviglia, 2016, pp. 284 . [libro]

Francaviglia, Stefano, Test di Algebra Lineare, bologna, stefano francaviglia, 2016, pp. 54 . [libro]

Francaviglia, Stefano; Martino, Armando, Stretching factors, metrics and train tracks for free products, «ILLINOIS JOURNAL OF MATHEMATICS», 2015, 59, pp. 859 - 899 [articolo]

Gabriel Calsamiglia;Bertrand Deroin;Stefano Francaviglia, Branched projective structures with Fuchsian holonomy, «GEOMETRY & TOPOLOGY», 2014, 18, pp. 379 - 446 [articolo]

Mathieu Carette;Stefano Francaviglia;Ilya Kapovich;Armando Martino, Corrigendum: “Spectral rigidity of automorphic orbits in free groups”, «ALGEBRAIC AND GEOMETRIC TOPOLOGY», 2014, 14, pp. 3081 - 3088 [articolo]

G. Calsamiglia; B. Deroin; S. Francaviglia, The oriented graph of multi-graftings in the Fuchsian case, «PUBLICACIONS MATEMÀTIQUES», 2014, 58, pp. 31 - 46 [articolo]

M. Carette; S. Francaviglia; I. Kapovich; A. Martino, Spectral rigidity of automorphic orbits in free groups., «ALGEBRAIC AND GEOMETRIC TOPOLOGY», 2012, 12(3), pp. 1457 - 1486 [articolo]